# SDR DL76G020233

- Difficulty date: February 26, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 23,034 hours, 5,164 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 1271
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A BURNING ELECTRICAL SMELL IN FORWARD GALLEY FAULT TRACED TO NUMBER 1 COFFEEMAKER.  REMOVED SAME, CB PULLED AND COLLARED NIS LGW FWD TO MCO AND PLACARD PER MEL.  CB PULL FOR COFFEEMAKER 2 AS PRECAUTION.
